# SDR CA131216009

- Difficulty date: December 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 49,770 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, PASSING 2000`, CREW RECEIVED A NR 2 ENGINE OIL PRESSURE WARNING LIGHT, THEN HEARD A LOUD NOISE.  EVIDENCE OF FIRE WAS REPORTED ON THE NR 2 ENGINE.  BOTH FIRE BOTTLES WERE DISCHARGED EXTINGUISHING THE FIRE.  THE ENGINE WAS SHUTDOWN, THE EMERGENCY WAS DECLARED AND THE ACFT LANDED AT AIRPORT OF ORIGIN.
